Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On asymptotic behavior for the Hawkins random sieve
HTML articles powered by AMS MathViewer

by C. C. Heyde PDF
Proc. Amer. Math. Soc. 56 (1976), 277-280 Request permission

Abstract:

This paper is concerned with the Hawkins random sieve which is a probabilistic analogue of the sieve of Eratosthenes. Analogues of the prime number theorem and Mertens’ theorem have previously been obtained for this sieve by classical probabilistic methods. In the present paper, sharper results akin to the Riemann hypothesis are obtained by a more elegant martingale approach.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H30
  • Retrieve articles in all journals with MSC: 10H30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 277-280
  • MSC: Primary 10H30
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0404177-X
  • MathSciNet review: 0404177